# SDR AALA20031184

- Difficulty date: October 25, 2003
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- System (JASC): 3120 · Independent Instruments
- Part: Socket
- Part number: 43410312001
- Condition: Damaged
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 417 - FOUND RIGHT ENGINE OVERHEAT LIGHT INTERMITTENT.  REPLACED LIGHT CAPSULE AND SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
